# SDR REXA201100281

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 16,818 hours, 14,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT DURING TAXI TO GATE AFTER LANDING EMERGENCY WAS DECLARED PAX DEBOARDED AT GATE UNDER NORMAL PROCEDURES.
